The eigenfunction expansion of ordinary linear differential operators in a finite interval
Doklady Akademii Nauk, Tome 146 (1962) no. 6, pp. 1294-1297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_6_a12,
author = {A. P. Khromov},
title = {The eigenfunction expansion of ordinary linear differential operators in a finite interval},
journal = {Doklady Akademii Nauk},
pages = {1294--1297},
year = {1962},
volume = {146},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_6_a12/}
}
A. P. Khromov. The eigenfunction expansion of ordinary linear differential operators in a finite interval. Doklady Akademii Nauk, Tome 146 (1962) no. 6, pp. 1294-1297. http://geodesic.mathdoc.fr/item/DAN_1962_146_6_a12/